| Model Number |
03.120.005 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is company representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes, reports an event in (b)(6) as follows: it was reported that, on an unknown date, after surgery, the aiming arm does not screw within the periarticular insertion handle (probably stripped).No further information is available.Concomitant device reported: unknown aiming arm (part # unknown, lot # unknown, quantity # 1).This complaint involves one (1) device.This report is for one (1) periarticular insertion handle for 4.5mm lcp prox tibia pl-lt.This is report 1 of 1 for (b)(4).